i had my appendix removed in november of last year. They found a 4mm carcinoid tumor on the very tip of my appendix an there was no follow up from this as they said as it was so small and the appendix was removed there was no worry. Since my operation i have had problems with my bowels with constipation and at times sever pain because of this. i went to my gp and was given a box of laxitives. They said all it was was consitpation probably caused by medication etc from the op. Whilst i didnt take them everyday i thought it had gone away but it just comes and goes still, although definately not as painful as it was to begin with. Recently i have been back to the doctors not only because i keep getting these symptoms. for what i think has been the last couple of years, i have had sharp pains in my chest and aching. i was told that the cartilidge around my chest got inflamed for no reason and was catching on bones and that this was the reason. I also have for as long as i remember suffered from random pains in joints muscles, head...anywhere really. I thought it was normal. So in this recent doctors appointment i told my gp all of this and he has sent me for a blood test as he thinks the chest pain and random pains may be caused by rheumatoid athritis. my mother her brother and sister all have it so he is thinking this could definately be the cause. i also had a dead arm aching pain in my right arm last night which didnt settle with an anti inflammotory. the reason i am concerned and posting this is because i know some of these symptoms could be carcinoid syndrome and i dont want to be mis diagnosed just because the doctor thinks its the last thing they should check. plus how likely is it that there could be more tumors in other areas? please i would love to hear your thoughts i am very concerned and i just dont know how long i can deal with this constant worry.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?